# SDR YENA2024120601529

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N4064J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10861
- Aircraft time: 9,042 hours, 1,334 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 636D0002517
- Part serial: 251787
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,326 hours, 1,848 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS)  OAT +8 DEGREES C AND RAIN AT ENG AFTER START. #2 ENG ANTI ICE FAULT. WE SHUTDOWN ENGINE THEN RESTARTED TRYED AGAIN HAS ENGINE ANTIICE FAULT TWICE. ( ENGINE ANTI-ICE VALVES DEACTIVATED IN THE OPEN POSITION ); REMOVED AND REPLACED ENG #2 LWR ANTI-ICE VALVE (4020KM2) PER AMM 30-21-51. OPS CHECK REQUIRED. REF LP #4071699-2 (PERFORMED OPS AND LEAK CHECK OF ENGINE 2 LOWER ANTI-ICE VALVE IAW AMM 71-00-00 AND AMM 30-21-00. TEST AND LEAK CHECK GOOD.
